Chemo /Treatments Board
[ Post a Response | Chemo /Treatments Board ]
Posted by SNR45 on 1/17/2012, 9:45 pm
User logged in as post
I had my second treatment today; taxotere and cytoxin. I did great my first round except for the three days of the neulasta shot pain. Today, less than a minute after the start of the taxotere, I got a pain in my chest, ichy swelling of the throat, headache, swelling pressure in the head, nausea and a fainting feeling. My blood pressure also shot up. I just cannot remember how high. The wonderful nurses immediately stopped the taxotere, gave me a benedryl shot, O2 and more steroids. The cytonin was started and then I was able to finish the taxotere.
The nurses said with the excess steroids, I'll be up all night. Thats okay. I'll take a night of no sleep if I don't have to have an allergic reaction like that again.
So, I have had my adventure for the day. Now I'll try and get some R&R. LOL